Skip to content Skip to navigation

Volume 4 (2013)

Volume 4 (2013)

Number 1 - 2013

  1. I. Benarbi and A. Haraux, Slow and Fast Decaying Solutions to a Critical Semilinear Parabolic Equation . Jour. Abstr. Differ. Equ. Appl. Vol. 4 (2013). no. 1,pp. 1 - 10
  2. P. Amster and L. Idels, Periodic Solutions of Nonautonomous Mackey-Type Systems with Delays . Jour. Abstr. Differ. Equ. Appl. Vol. 4 (2013). no. 1,pp. 11 - 22
  3. T. Saanouni, Global Well-Posedness and Instability of a 2D Schrodinger Equation with Harmonic Potential in the Conformal Space . Jour. Abstr. Differ. Equ. Appl. Vol. 4 (2013). no. 1,pp. 23 - 42
  4. M. L. Ahmed Oubeid, A. Benkirane, and M. Sidi El Vally, Nonlinear Elliptic Equations Involving Measure Data in Musielak-Orlicz-Sobolev Spaces . Jour. Abstr. Differ. Equ. Appl. Vol. 4 (2013). no. 1,pp. 43 - 57
  5. N. T. Chung, Multiplicity of Solutions for Degenerate Nonlocal Problems via Krasnoselskii's Genus . Jour. Abstr. Differ. Equ. Appl. Vol. 4 (2013). no. 1,pp. 58 - 66
  6. A. Dhifli and Z. Zine El Abidine, On the Existence of Positive Solutions of Nonlinear Dirichlet Problems for the Fractional Laplacian in the Half Space . Jour. Abstr. Differ. Equ. Appl. Vol. 4 (2013). no. 1,pp. 67 - 92

Number 2 - 2013

  1. A. Aghajani and F. M. Yaghoobi, Some Existence and Multiplicity Results For a Class of Quasilinear Elliptic p-Laplacian Systems . Jour. Abstr. Differ. Equ. Appl. Vol. 4 (2013). no. 2,pp. 1 - 15
  2. V. G. LeBlanc and C. Roy, Forced Translational Symmetry-Breaking for Abstract Evolution Equations . Jour. Abstr. Differ. Equ. Appl. Vol. 4 (2013). no. 2,pp. 16 - 43
  3. L. Mahto and S. Abbas, Approximate Controllability and Optimal Control of Impulsive Fractional Functional Differential Equations . Jour. Abstr. Differ. Equ. Appl. Vol. 4 (2013). no. 2,pp. 44 - 59